Follow
Alexander Dranishnikov
Alexander Dranishnikov
Professor of Mathematics, University of Florida
Verified email at math.ufl.edu
Title
Cited by
Cited by
Year
Asymptotic topology
AN Dranishnikov
Russian Mathematical Surveys 55 (6), 1085, 2000
2042000
Asymptotic dimension
G Bell, A Dranishnikov
Topology and its Applications 155 (12), 1265-1296, 2008
1662008
Homological dimension theory
AN Dranishnikov
Russian Mathematical Surveys 43 (4), 11, 1988
1151988
On asymptotic dimension of groups
G Bell, AN Dranishnikov
Algebraic & Geometric Topology 1 (1), 57-71, 2001
1102001
On a problem of PS Aleksandrov
AN Dranishnikov
Sbornik: Mathematics 63 (2), 539-545, 1989
1061989
On the Higson corona of uniformly contractible spaces
AN Dranishnikov, J Keesling, VV Uspenskij
Topology 37 (4), 791-803, 1998
1021998
Every Coxeter group acts amenably on a compact space
A Dranishnikov, T Januszkiewicz
Preprint, to appear in Topology Proceedings. arxiv: math. GT/9911245, 1999
961999
Universal spaces for asymptotic dimension, arXive
A Dranishnikov, M Zarichnyi
arXiv preprint math.GT/0211069, 2002
89*2002
A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory
G Bell, A Dranishnikov
Transactions of the American Mathematical Society 358 (11), 4749-4764, 2006
852006
Absolute extensors in dimension n and n-soft mappings raising dimension
A Dranishnikov
Uspekhi Mat. Nauk 39, 55-95, 1984
83*1984
Cohomological dimension theory of compact metric spaces
AN Dranishnikov
arXiv preprint math/0501523, 2005
802005
Asymptotic dimension of discrete groups
A Dranishnikov, J Smith
arXiv preprint math/0603055, 2006
792006
Extension dimension and extension types
AN Dranishnikov, J Dydak
Труды Математического института имени ВА Стеклова 212 (0), 61-94, 1996
731996
On asymptotic dimension of groups acting on trees
G Bell, A Dranishnikov
arXiv preprint math/0111087, 2001
682001
Asymptotic dimension in Bedlewo
G Bell, A Dranishnikov
arXiv preprint math/0507570, 2005
672005
Uniform embeddings into Hilbert space and a question of Gromov
AN Dranishnikov, G Gong, V Lafforgue, G Yu
Canadian Mathematical Bulletin 45 (1), 60-70, 2002
672002
Large Riemannian manifolds which are flexible
AN Dranishnikov, SC Ferry, S Weinberger
Annals of mathematics, 919-938, 2003
612003
On hypersphericity of manifolds with finite asymptotic dimension
A Dranishnikov
Transactions of the American Mathematical Society 355 (1), 155-167, 2003
612003
Extension of mappings into CW-complexes
AN Dranishnikov
Matematicheskii Sbornik 182 (9), 1300-1310, 1991
611991
The Eilenberg-Borsuk theorem for mappings into an arbitrary complex
AN Dranishnikov
Matematicheskii Sbornik 185 (4), 81-90, 1994
551994
The system can't perform the operation now. Try again later.
Articles 1–20